Cetirizine Hay fever and Allergy Symptom Relief Tablets are anti-histamine drugs generally used to treat allergic symptoms due to hay fever and other airborne allergies such as house dust mite and pet allergies. These tablets are non-drowsy, making them ideal for those who want to ease their allergy symptoms without feeling sluggish or tired.
This medicine should be used when you need to relieve the symptoms of hay fever (e.g. sneezing, runny and itchy nose and eye irritation) and other allergies such as pet and dust allergies. It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash). Always handle the tablets carefully with dry hands only. Check the foil is not broken before use.
Allergens like pollen, pet fur, house dust or insect bites may lead to an excess of a chemical called histamine in the body. This chemical in the human body can cause various allergic symptoms such as skin rashes, watery eyes sneezing and blocked nose. Cetirizine treats hay fever by working to block the body's natural histamines that are produced when an allergic reaction, such as hay fever, occurs. When taking cetirizine hay fever tablets, you should feel better after an hour of taking the tablets.
Always take Cetirizine 10mg tablets exactly as your doctor has told you. Check with your doctor if you are not sure. Tablets need to be swallowed with a glass of water or another cool drink.
Children aged 6 to 12 years: the recommended dose is 5mg twice daily as half a tablet, twice a day.
Adults and children aged 12 years and over: the recommended dose is 10mg once daily as one tablet.
Patients with moderate to severe renal impairment: The recommended dose is 5mg once a day as half a tablet.
You do not need a prescription for Cetirizine Tablets, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine. Cetirizine 10mg tablets should be avoided in pregnant women. Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless, medicine should only be administered if necessary and after medical advice. Cetirizine passes into breast milk; therefore, you should not take Cetirizine during breastfeeding unless you have contacted your doctor.
There has been no clinical evidence to suggest that cetirizine tablets will impair your attention, alertness, or driving capabilities after you take them at the recommended dose. However, you should take note of you how are feeling after taking this product if you plan on driving or using any machinery or tools. If you are sensitive to these tablets, drink alcohol, or take more tablets than you are supposed to, you might find that this product can make you feel drowsy or affect your attention or reactions. If this happens to you, do not attempt to drive, use tools or machinery.
When you purchase Cetirizine Hydrochloride tablets from Chemist 4 U, you might find that the packaging your tablets arrive in looks different than the picture on our site, or has a different brand on the box. This is because cetirizine is a generic active ingredient, like flour in a cake, and isn’t the brand name of a tablet, so lots of different manufacturers can make allergy tablets that contain this ingredient. Don’t worry, although we might send you a box that looks slightly different, the product will always contain 30 tablets that use 10mg of cetirizine hydrochloride as the active ingredient, they will always be a UK Licensed Product, and they will all work in the same way.
Cetirizine tablets are not suitable for use by children under the age of 6. Do not take this product if you have severe kidney disease. Do not take this product if you are allergic to cetirizine hydrochloride, hydroxyzine, or any of the other listed ingredients. This product if not suitable for those who are allergic to piperazine medications, e.g. buclizine, cyclizine, meclizine, or levocetirizine. You should not drink alcohol while taking this product. Speak to your doctor or Chemist 4 U pharmacist before taking this product if you:
Speak to your doctor or Chemist 4 U pharmacist before taking this product if you are taking any other medication or have an underlying medical condition.
Like all medicines, cetirizine hydrochloride can have side effects, although not everybody will experience them. Please see a doctor at once if you experience any of the following signs of a severe allergic reaction:
Other side effects of this product include:
If you experience these or any other side effects while taking these tablets, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting side effects of medication please see the government’s Yellow Card website.
Always read the information leaflet before use.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
For further information on our medication restrictions policy, please click here.
If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice:
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.
If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.
Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?
Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?
If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.
This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.
Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.
Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.
© 2020 Chemist 4 U. Established 2001, Innox Trading Ltd, 35-37 Greenhey Place, East Gillibrands, Skelmersdale, WN8 9SA.
For complaints or support, call or email Customer Services (Mo-Fr 08:30 - 19:00) on Contact Us
Chemist 4 U is a registered and regulated UK pharmacy with the GPhC (Registered Premises 1103628) and MHRA
Registered in England No. 07262043 | VAT Registration No. 140138454